(1) (with Fan Ding, Zhongtao Wu) Contact (+1)-surgeries along Legendrian two-component links, arXiv: 1801.02180.
(2) (with Zhongtao Wu) A bound for rational Thurston-Bennequin invariants, arXiv: 1705.09440, accepted by Geometriae Dedicata.
(1) (with Yajing Liu) Hyperbolic 3-manifolds admitting no fillable contact structures, Proceedings of the American Mathematical Society, 147(2019), no.1, 351-360.
(2) (with Fan Ding) Strong symplectic fillability of contact torus bundles, Geometriae Dedicata, 195(2018), no.1, 403-415.
(3) (with Burak Ozbagci) Fillings of unit cotangent bundles of nonorientable surfaces, Bulletin of the London Mathematical Society, 50(2018), no.1, 7-16.
(4) (with Amey Kaloti) Stein fillings of contact 3-manifolds obtained as Legendrian surgeries, Journal of Symplectic Geometry, 14(2016), no.1,119-147.
(5) (with Feifei Chen, Fan Ding) Legendrian torus knots in S^1\times S^2, Journal of Knot Theory and Its Ramifications, 24(2015), no.12, 1550064, 14 pp.
(6)(with John Etnyre)The arc complex and contact geometry: non-destabilizable planar open book decompositions of the tight contact 3-sphere, International Mathematics Research Notices, 2015, no.5, 1401-1420.
(7) (with Jiming Ma) (Z_2)^3-colorings and right angled hyperbolic 3-manifolds, Pacific Journal of Mathematics, (263)2013, no.2, 419-434.
(8) (with Fan Ding, Qiang Zhang) Tight contact structures on some bounded Seifert manifolds with minimal convex boundary, Acta Mathematica Hungarica, 139(2013), no.1-2, 64-84.
(9) (with Jiming Ma) Hyperbolicity of the genus two Hatcher-Thurston complex, Mathematische Zeitschrift, 273(2013), no.1-2, 363-378.
(10) (with Jiajun Wang) The support genera of certain Legendrian knots, Journal of Knot Theory and Its Ramifications, 21(2012), no.11, 1250105, 8 pp.
(11) 1-dominations between Montesinos knots with at least 6 rational tangles, Topology and its Applications, 157(2010), no.6, 1033-1043.
(12) On the cohopficity of the direct product of cohopfian groups, Communications in Algebra, 35(2007), no.10, 3226-3235.